Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 12 found articles
 
 
  Padé -Type Approximants for Some Classes of Multivariate Functions
 
 
Title: Padé -Type Approximants for Some Classes of Multivariate Functions
Author: Holub, A. P.
Lysenko, L. O.
Appeared in: Ukrainian mathematical journal
Paging: Volume 69 (2017) nr. 5 pages 734-745
Year: 2017
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands